Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of steroid defza

Premium Questions

Dr. Kakkar S. MD

as it is a steroid and we all know steroid has lagre number of side effects. Doctor please let me know any safe ... skin specialist not to prescribe the steroid but he said if u would... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Vinay Bhardwaj MD

Dear Dr. Bhardwaj, Sorry for inconvenience but the previous thread closed. i d like to re-ask previous question about protein degradation. You mention previously all organic molecules degrade, does this apply to crystallin... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Arun MD

what exactly is levolin syrup used for ..can i give it to my 3yr old.. does it have any side effects ..is it a steroid ... View answer

Answered by : Dr. Arun ( Pediatrician)
Dr. Raju A.T MD

Hi, what would be the side effects of having Rexipra 10 in a patient aged 75 who regularly consumes alcohol and is on steroid puffs for COPD? What are the primary symptoms for detecting the setting ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)

Public Forum Discussions

Dr. Prakash H Muddegowda MD

. Is this because of the side effects due to medicine? will it harm later? should I just finish my medicines ...) The doctor gave me Defza 6mg for 10days. It was better but not 100% cured. So he asked... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr. Penchila Prasad Kandikattu MD

hi sir i am 34yrs of age and have 4 chidrens i have used steroids like testesterone decca and decca duroblin for bodybuilding purpose my pens flaccid size has becomealmost inch as well has my testes has ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. AJEET SINGH MD

Dear sir ,I am 22 years old male height-5 6 , 55 kg from punjab (india) i have planned to take deca durabolin steroid plzz suggest me some important things which should i knw about this injection What amount ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Het Ram Bishnoi MD

.more fear are cause in my mind.its side effect or not.pls tell me ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Vaddadi Suresh MD

On steroids for allergic reaction (took first dose approx three hours ago), body feels very tired ... - left doctor s under impression steroids would sort of be a magic bullet and I d feel better very ... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Krunal Karade MD

Yes , Allergy in some patient ,Damage to muscle tissue , contain traces of steroid , Hair growth in women ,Hormonal Imbalance , Depression , Fatty liver.

Dr. Anshul Varshney MD

Dear Friend. This kinds of creams are mixture of steroids. They show wonderful effect on immediate use but in long term they damage the skin and cause severe redness. Avoid them. Consult a doctor before using such...

Dr. Kerry Pottinger MD

Hi, Bed bugs can cause bumps on your skin that are red and very itchy usually on the face, neck, hand or arm. These may occur up to nine days after getting bitten. Mild steroid cream or anti-histamine tablets may...